# SDR DALA2020031601862

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1525900) CORROSION OUT OF LIMITS ON STRINGERS STA 1320 TO STA 1330 AND BTW LBL 16.10 TO RBL 16.10 AND STRINGER ON STA 1380 RBL 16.10 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL II, STRINGERS WERE REPAIRED "PERMANENT REPAIR " PER. B757-300 SRM 53-00-53-2R-1 FIG. 201 DETAIL IV, X AND XI.
